Gauss-Manin connection via Witt-differentials

Langer A, Zink T (2005)
Nagoya Mathematical Journal 179: 1-16.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Langer, Andreas; Zink, ThomasUniBi
Abstract / Bemerkung
Let X/R be a smooth scheme over a ring R. Consider the category of locally free crystals of finite rank on the situs Crys(X/W-t(R)). We show that it is equivalent to the category of locally free W-t(Ox)-modules of finite rank endowed with a nilpotent, integrable de Rham-Witt connection. In the case where R is a perfect field this was shown by Etesse [E] and Bloch [Bl]. We use the result for a construction of the GauB-Manin connection as a de Rham-Witt connection.
Erscheinungsjahr
2005
Zeitschriftentitel
Nagoya Mathematical Journal
Band
179
Seite(n)
1-16
ISSN
0027-7630
Page URI
https://pub.uni-bielefeld.de/record/1602195

Zitieren

Langer A, Zink T. Gauss-Manin connection via Witt-differentials. Nagoya Mathematical Journal. 2005;179:1-16.
Langer, A., & Zink, T. (2005). Gauss-Manin connection via Witt-differentials. Nagoya Mathematical Journal, 179, 1-16.
Langer, A., and Zink, T. (2005). Gauss-Manin connection via Witt-differentials. Nagoya Mathematical Journal 179, 1-16.
Langer, A., & Zink, T., 2005. Gauss-Manin connection via Witt-differentials. Nagoya Mathematical Journal, 179, p 1-16.
A. Langer and T. Zink, “Gauss-Manin connection via Witt-differentials”, Nagoya Mathematical Journal, vol. 179, 2005, pp. 1-16.
Langer, A., Zink, T.: Gauss-Manin connection via Witt-differentials. Nagoya Mathematical Journal. 179, 1-16 (2005).
Langer, Andreas, and Zink, Thomas. “Gauss-Manin connection via Witt-differentials”. Nagoya Mathematical Journal 179 (2005): 1-16.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar